On the instability of difference equations with respect to the first approximation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 722-723
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_4_a26,
author = {V. E. Slyusarchuk},
title = {On the instability of difference equations with respect to the first approximation},
journal = {Differencialʹnye uravneni\^a},
pages = {722--723},
year = {1986},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a26/}
}
V. E. Slyusarchuk. On the instability of difference equations with respect to the first approximation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 722-723. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a26/